First order interpolation inequalities with weights
Compositio Mathematica, Tome 53 (1984) no. 3, pp. 259-275
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__53_3_259_0,
author = {Caffarelli, L. and Kohn, R. and Nirenberg, L.},
title = {First order interpolation inequalities with weights},
journal = {Compositio Mathematica},
pages = {259--275},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {53},
number = {3},
mrnumber = {768824},
zbl = {0563.46024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__53_3_259_0/}
}
TY - JOUR AU - Caffarelli, L. AU - Kohn, R. AU - Nirenberg, L. TI - First order interpolation inequalities with weights JO - Compositio Mathematica PY - 1984 SP - 259 EP - 275 VL - 53 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1984__53_3_259_0/ LA - en ID - CM_1984__53_3_259_0 ER -
Caffarelli, L.; Kohn, R.; Nirenberg, L. First order interpolation inequalities with weights. Compositio Mathematica, Tome 53 (1984) no. 3, pp. 259-275. http://geodesic.mathdoc.fr/item/CM_1984__53_3_259_0/
